Applied Mathematics

Vol.6 No.2(2015), Paper ID 53792, 9 pages

DOI:10.4236/am.2015.62025

 

Energy Identities of ADI-FDTD Method with Periodic Structure

 

Rengang Shi, Haitian Yang

 

Department of Applied Mathematics, Dalian University of Technology, Dalian, China
Department of Engineering Mechanics, Dalian University of Technology, Dalian, China
College of Science, China University of Petroleum, Qingdao, China

 

Copyright © 2015 Rengang Shi, Haitian Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shi, R. and Yang, H. (2015) Energy Identities of ADI-FDTD Method with Periodic Structure. Applied Mathematics, 6, 265-273. doi: 10.4236/am.2015.62025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.